HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Periodicity of non-central integral arrangements modulo positive integers

Files in This Item:
pre903.pdf134.42 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84053

Title: Periodicity of non-central integral arrangements modulo positive integers
Authors: Kamiya, Hidehiko Browse this author
Takemura, Akimichi Browse this author
Terao, Hiroaki Browse this author
Keywords: characteristic quasi-polynomial
elementary divisor
hyperplane arrangement
intersection poset.
Issue Date: Mar-2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 903
Start Page: 1
End Page: 15
Abstract: An integral coefficient matrix determines an integral arrangement of hyperplanes n Rm. After modulo q reduction (q ∈ Z>0), the same matrix determines an arrangement q of “hyperplanes” in Zmq In the special case of central arrangements, amiya, Takemura and Terao [J. Algebraic Combin., to appear] showed that the cardinality f the complement of Aq in Zmq s a quasi-polynomial in q ∈ Z>0. Moreover, hey proved in the central case that the intersection lattice of Aq is periodic from ome q on. The present paper generalizes these results to the case of non-central rrangements. The paper also studies the arrangement ˆ B[0,a] of Athanasiadis [J.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69711
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University